# SDR SWIA202053910

- Difficulty date: September 21, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R3501163
- Condition: Cracked
- Location: Bs 605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FLOOR SILL IS CRACKED AT FS 605.00.  C-CHECK RO 11/11/2020.  REMOVED DAMAGED CARGO SILL PLATE AND INSTALLED A NEW SILL PLATE, IAW BOMBARDIER REO AND CRJ-200 SRM, AS DOCUMENTED ON ATTACHED CONTINUATION CARD.  NO WEIGHT AND BALANCE CHANGE MADE, M-337 AND TASK CARD ATTACHED.
